Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Recursive properties of transformation groups. II


Author: W. H. Gottschalk
Journal: Bull. Amer. Math. Soc. 54 (1948), 381-383
DOI: https://doi.org/10.1090/S0002-9904-1948-09013-9
Part I: Bull. Amer. Math. Soc., Volume 52, Number 8 (1946), 637--641
MathSciNet review: 0024584
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09013-9